# SDR ASAA0480269

- Difficulty date: April 7, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrigged
- Location: Escape Slide
- Part time: 26,888 hours, 13,925 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC C-CHECK, AFT SERVICE DOOR EMERGENCY SLIDE FAILED TO DEPLOY DURING DEPLOYMENT TEST.  SUSPECT MIS-RIGGED LANYARD, BUT INVESTIGATION IS UNDERWAY TO MORE DEFINITIVELY DETERMINE CAUSE.  MFG (ENG-G DOC 3053)- MIS-RIGGING APPEARS TO HAVE BEEN IMPROPER FOLDING OF THE HOSE ASSY CONNECTING THE ASPIRATOR TO THE INFLATION RESERVOIR.  BUT, ACCORDING TO MFG, THIS KINKING OF THE HOSE WOULD NOT HAVE CAUSED THE FAILURE.  ALTHOUGH NO FOREIGN MATERIAL WAS FOUND LODGED INSIDE THE ASPIRATOR, TEMPORARY INGESTION OF BUBBLE WRAP BY THE ASPIRATOR IS CONSIDERED THE MOST PROBABLE CAUSE OF FAILURE.  THERE WAS SUBSTANTIAL AMOUNT OF THIS MATERIAL TAPED TO THE FUSELAGE NEAR THE ASPIRATOR.  ENTIRE SLIDE WAS REPLACED.
